Schmidt, Wolfgang M.
The subspace theorem in diophantine approximations
Compositio Mathematica, Tome 69 (1989) no. 2 , p. 121-173
Zbl 0683.10027 | MR 984633 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1989__69_2_121_0

Bibliographie

1 E. Bombieri and J. Vaaler, On Siegel's lemma. Invent. Math. 73 (1983) 11-32. MR 707346 | Zbl 0533.10030

2 E. Bombieri and A.J. Van Der Poorten, Some quantitative results related to Roth's Theorem. MacQuarie Math. Reports, Report No. 87-0005, February 1987.

3 J.W.S. Cassels, An Introduction to the Geometry of Numbers. Springer Grundlehren 99 (1959). Zbl 0086.26203

4 H. Davenport, Note on a result of Siegel. Acta Arith. 2 (1937) 262-265. JFM 63.0922.01

5 H. Davenport and K.F. Roth, Rational approximation to algebraic numbers. Mathematika 2 (1955) 160-167. MR 77577 | Zbl 0066.29302

6 H. Esnault and E. Viehweg, Dyson's Lemma for polynomials in several variables (and the theorem of Roth). Invent. Math. 78 (1984) 445-490. MR 768988 | Zbl 0545.10021

7 J.H. Evertse, Upper bounds for the number of solutions of Diophantine equations. Math. Centrum, Amsterdam (1983) 1-127. MR 726562 | Zbl 0517.10016

8 K. Mahler, Ein Übertragungsprinzip für konvexe Körper. Časopis Pest. Mat. Fys. (1939) 93-102. JFM 65.0175.02 | MR 1242 | Zbl 0021.10403

9 K. Mahler, On compound convex bodies I. Proc. Lon. Math. Soc. (3) 5, 358-379. MR 74460 | Zbl 0065.28002

10 W.M. Schmidt, On heights of algebraic subspaces and diophantine approximations. Annals of Math. 83 (1967) 430-472. MR 213301 | Zbl 0152.03602

11 W.M. Schmidt, Norm form equations. Annals of Math. 96 (1972) 526-551. MR 314761 | Zbl 0226.10024

12 W.M. Schmidt, The number of solutions of norm form equations. Transactions A.M.S. (to appear). MR 961596 | Zbl 0693.10014

13 W.M. Schmidt, Diophantine approximation. Springer Lecture Notes in Math. 785, Berlin, Heidelberg, New York (1980). MR 568710 | Zbl 0421.10019